Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010 (2010), Article ID 315421, 16 pages
http://dx.doi.org/10.1155/2010/315421
Research Article

On the Speed of Spread for Fractional Reaction-Diffusion Equations

Department of Mathematics, Georgetown University, Box 571233, Washington, DC 20057, USA

Received 12 August 2009; Revised 12 October 2009; Accepted 25 October 2009

Academic Editor: Om Agrawal

Copyright © 2010 Hans Engler. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [13 citations]

The following is the list of published articles that have cited the current article.

  • Teodor Atanackovíc, Sanja Konjik, Ljubica Oparnica, and Duŝan Zorica, “The Cattaneo type space-time fractional heat conduction equation,” Continuum Mechanics and Thermodynamics, vol. 24, no. 4-6, pp. 293–311, 2012. View at Publisher ยท View at Google Scholar
  • Kevin Burrage, Nicholas Hale, and David Kay, “An efficient implicit FEM scheme for fractional-in-space reaction-diffusion equations,” SIAM Journal on Scientific Computing, vol. 34, no. 4, pp. A2145–A2172, 2012. View at Publisher ยท View at Google Scholar
  • Xavier Cabre, and Jean-Michel Roquejoffre, “The Influence of Fractional Diffusion in Fisher-KPP Equations,” Communications in Mathematical Physics, vol. 320, no. 3, pp. 679–722, 2013. View at Publisher ยท View at Google Scholar
  • Patricio Felmer, and Miguel Yangari, “Fast Propagation For Fractional Kpp Equations With Slowly Decaying Initial Conditions,” Siam Journal On Mathematical Analysis, vol. 45, no. 2, pp. 662–678, 2013. View at Publisher ยท View at Google Scholar
  • Basil S. Bayati, “Fractional diffusion-reaction stochastic simulations,” The Journal of Chemical Physics, vol. 138, no. 10, pp. 104117, 2013. View at Publisher ยท View at Google Scholar
  • Antoine Mellet, Jean-Michel Roquejoffre, and Yannick Sire, “Existence and asymptotics of fronts in non local combustion models,” Communications in Mathematical Sciences, vol. 12, no. 1, pp. 1–11, 2013. View at Publisher ยท View at Google Scholar
  • R. K. Saxena, A. M. Mathai, and H. J. Haubold, “Distributed order reaction-diffusion systems associated with Caputo derivatives,” Journal of Mathematical Physics, vol. 55, no. 8, pp. 083519, 2014. View at Publisher ยท View at Google Scholar
  • Q. Yang, I. Turner, T. Moroney, and F. Liu, “A finite volume scheme with preconditioned Lanczos method for two-dimensional space-fractional reaction-diffusion equations,” Applied Mathematical Modelling, 2014. View at Publisher ยท View at Google Scholar
  • Alfonso Bueno-Orovio, David Kay, and Kevin Burrage, “Fourier spectral methods for fractional-in-space reaction-diffusion equations,” BIT Numerical Mathematics, vol. 54, no. 4, pp. 937–954, 2014. View at Publisher ยท View at Google Scholar
  • Christian Kuehn, and Franz Achleitner, “Analysis and numerics of traveling waves for asymmetric fractional reaction-diffusion equations,” Communications in Applied and Industrial Mathematics, vol. 6, no. 2, 2014. View at Publisher ยท View at Google Scholar
  • Hongmei Cheng, and Rong Yuan, “The Spreading Property For A Prey-Predator Reaction-Diffusion System With Fractional Diffusion,” Fractional Calculus And Applied Analysis, vol. 18, no. 3, pp. 565–579, 2015. View at Publisher ยท View at Google Scholar
  • Sylvie Meleard, and Sepideh Mirrahimi, “Singular Limits for Reaction-Diffusion Equations with Fractional Laplacian and Local or Nonlocal Nonlinearity,” Communications In Partial Differential Equations, vol. 40, no. 5, pp. 957–993, 2015. View at Publisher ยท View at Google Scholar
  • Ram Saxena, Arak Mathai, and Hans Haubold, “Computational Solutions of Distributed Order Reaction-Diffusion Systems Associated with Riemann-Liouville Derivatives,” Axioms, vol. 4, no. 2, pp. 120–133, 2015. View at Publisher ยท View at Google Scholar